MathSciNet Relay Station
MathSciNet bibliographic data
MR234427 (38 #2744) 54.60 (18.00)
Herrlich, H.; Strecker, G. E. $H$-closed spaces and reflective subcategories. Math. Ann. 177 1968 302–309.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement